# SDR DALA2016121409835

- Difficulty date: December 9, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 41,307 hours, 28,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB BETWEEN STA 215-230 IS CRACKED AT RBL 44. REPAIRED CRACKED CUSP WEB AT STA 215-230 RBL 44 IAW SRM 53-00-55 REPAIR 4.
